# SDR SWIA201332963

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 22,966 hours, 19,969 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED ROLL TO THE RIGHT WHEN SELECTING FLAPS 45 DEGREES.  (FLT 4716)  VISUALLY INSPECTED BOTH LEFT AND RIGHT WINGS, FLAPS AND SPOILERS.  CLEANED GREASE, SAND AND LOOSE PAINT FROM SPOILERS AND FLAPS IAW AMM.  NO DEFECTS NOTED ON WING BODY AT THIS TIME.  OPERATED FLAPS, NO VISUAL DIFFERENCE IN EXTENSION NOR RETRACTION LEFT TO RIGHT.
